# SDR AALA202511131440

- Difficulty date: September 25, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,981 hours, 29,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323510320000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD CARGO COMPARTMENT SHEAR TIE AT FR35.4 BETWEEN S40R AND S41R. REPLACED SHEAR TIE PER SRM 51-42-11.
